Skip to Main content Skip to Navigation
Journal articles

Enumerating number fields

Jean-Marc Couveignes 1, 2
2 LFANT - Lithe and fast algorithmic number theory
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
Abstract : We construct small models of number fields and deduce a better bound for the number of number fields of given degree and bounded discriminant.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02375397
Contributor : Jean-Marc Couveignes Connect in order to contact the contributor
Submitted on : Tuesday, February 16, 2021 - 10:10:09 AM
Last modification on : Saturday, December 4, 2021 - 3:43:45 AM
Long-term archiving on: : Monday, May 17, 2021 - 6:36:31 PM

File

nf.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Marc Couveignes. Enumerating number fields. Annals of Mathematics, Princeton University, Department of Mathematics, 2020, 192 (2), pp.487-497. ⟨10.4007/annals.2020.192.2.4⟩. ⟨hal-02375397⟩

Share

Metrics

Les métriques sont temporairement indisponibles